A Liouville type theorem for minimizing maps

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)407-424
JournalMethods and Applications of Analysis
Volume9
Issue number3
StatePublished - 2002

Cite this

A Liouville type theorem for minimizing maps. / Hang, Fengbo; Lin, Fang-Hua.

In: Methods and Applications of Analysis, Vol. 9, No. 3, 2002, p. 407-424.

Research output: Contribution to journalArticle

@article{c842516082ad4ffdb279713247e22345,
title = "A Liouville type theorem for minimizing maps",
author = "Fengbo Hang and Fang-Hua Lin",
year = "2002",
language = "English (US)",
volume = "9",
pages = "407--424",
journal = "Methods and Applications of Analysis",
number = "3",

}

TY - JOUR

T1 - A Liouville type theorem for minimizing maps

AU - Hang, Fengbo

AU - Lin, Fang-Hua

PY - 2002

Y1 - 2002

M3 - Article

VL - 9

SP - 407

EP - 424

JO - Methods and Applications of Analysis

JF - Methods and Applications of Analysis

IS - 3

ER -